| Model Number |
3010 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered one shock as inappropriate therapy due to oversensing of noisy signals.Technical services (ts) was consulted and discussed stored data as well as programming options to mitigate the oversensing observed.This device remains in service.No additional adverse patient effects were reported.